# SDR F3LA200700284

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 14,388 hours, 7,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK, INSPECTION REPORTED 1 LAMP INOPERATIVE IN SEAT ROW 15ABC EMERGENCY SEAT MOUNTED LIGHT.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSY AT ROW 15ABC IAW AMM 33-51-19-PB401.  OPS CHECK GOOD.
